Birth Control
Hair Loss and Treatment
Birth Control Pill

What are your options if your scalp hair has fallen out since you started using ortho lo birth control in the last two months?

565758

Top Answer
User Avatar
Wiki User
Answered
2006-04-05 08:36:46
2006-04-05 08:36:46

Birth Control pills can cause hair loss. Generally, it takes about 3 months for your body to adjust to the new influx of hormones. Often, your estrogen/progestin levels will even out, hair loss will stop, and all will be fine. However, there are birth control pills that are "notorious" causing hair loss (Alesse, ortho tri-cylen lo, estrostep...) because they either have low estrogenic activity or high androgenic activity- in that case, if your hair is continually affected, it would be certainly advisable to talk to your Ob-Gyn about different BC options.

001
๐ŸŽƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Related Questions


The same as when your not on birth control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.


It stays not started for several months.


If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.


i took pill for 8 months tri-sprintec. started after 4 days


After 2 months of taking the pill? Generally as soon as you take your first pill, you're protected from pregnancy assuming you started while on your period.



yes it can take 6 months to normalize your flow and 3 years to get pregnant. so relax and good luck Joymaker rn



Nausea is a common side effect when starting hormonal birth control. It is likely to go away within three months. If it does not, or if it's getting in your way before the three months is up, talk with your health care provider about other birth control options.



If you have not been on your period for 4 months than it can mean your pregant or if you just started sometimes it can be 4 months because your period is regular and just started.



Yes. If you stop taking your birth control you are at higher risk of becoming pregnant than before you started taking it. Especially at a younger age. I was on birth control and quit taking it for a week and now I am four months pregnant.


Irregular bleeding is common in the first three months of the birth control pill. If you find it troublesome during this time, or if it lasts past the first three birth control pill packs, contact your health care provider to discuss a possible change of pill.


A common side effect during the first three months. If it lasts longer, is driving you crazy, or is accompanied by other symptoms, call the prescriber to discuss options.


The birth control pill is no longer affecting your cycle after four months. You are likely to return to the pattern of bleeding you had before you started the pill. If you are consistently having 14 days of menstrual flow for a couple of months, contact your health care provider.


After three months the therate of gold has started to fall.


If you're using hormonal birth control then you don't menstruate, the whole purpose is to stop ovulation and thus you don't menstruate (you may get a withdrawal bleed on options like the combination pill). You do get irregular bleeds for the first three months on hormonal birth control.


One dentist's website said it can be 6 months or more before the adult tooth comes in.


Options provide very attractive ways to make money very quickly. However, there is a reason that even the best options traders say "10 up, 2 down" is the motto. This means that if you trade options all 12 months of the year, you will only have 2 months in which you are positive on your trades. However, those two months should be so good that they eat the rest of your losses. Naked options trades are only good for those with expendable income and a tight stomach. Otherwise, options are better used as hedges on trades made in the primary securities market.


England, for a few months.


they first started working when the were 8 months old, and they started by making diaper commercials


If you just started birth control that takes a month to really kick in. If this keeps up call your doctor.


Depo Provera, a birth control injection given every 3 months generally causes periods to stop. However, if you plan on getting pregnant anytime soon (like in next couple years) i would probably look into other options.


If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.